Hello There, Guest!

Loading...

Thread Rating:
  • 0 Vote(s) - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5
Will it end
#31
I would say to WAC and others on this subject that the decision to start growing breasts is in it's self an answer and only the beginning of the journey.  As the feeling and observation of watching my breasts actually spring to life and that sensitivity starts to increase, it does become addictive.  I described in my earlier post that once I noticed the growth to my breast and could see my nipples beneath my shirt, a flash of reality hit me and I stopped all meds.  I was shocked at the changes and worried where I was headed.  But after nearly 6 full months off the meds, I still had to look at myself in the mirror every day and decide where I was going to go.  I started to take HRT again.  This time I got very sensitive nipples, more growth in my areoles and additional fullness in my breasts.  I would say other than somewhat smaller areoles than a natural woman's, my nipples and breasts appear pretty natural.  I am at a point where I am comfortable.  My wife is OK with my changes, in fact she now focuses on nipple play to get me off.  I am at this point where I want to be.  I got a lot of information from this group on what to expect and how to get there.  I will continue to follow the group.  And who knows,  I may start growing again.
 Reply
#32
I am picking up this thread again because it became relevant to me.
About one month ago I promised myself to stop. I was reunited with my family and I should definitely end any sort of physical feminization. I finished the PM I had, gave away the extra ones I wouldn't use before the reunion and then stopped for good. At least I thought so. (Not much growth, see my thread, but some nice feepings).

Today I went online and bought a pack of Oxford Vitality PM. The dosage is 250mg but with a 10:1 concentration. I will take 1 per day just because my brain loves the idea. I have no other way to explain to myself why I keep going back to this.
Even if one pill should be the equivalent of 2500mg from Ainterol, I don't expect anything to actually happen physically.

So, yeah, will it ever end?

How is it going for you WAC?
 Reply
#33
When I first started, I was about three weeks into it & the PM kicked in, I kinda freaked out at the mind-changes that PM/E brought about. I really could not handle it & I threw all my PM away. It seems to be a common reaction that many have experienced. Then, a few months later i reordered. I almost had a similar episode last year with frustrations at the loss of libido. I came close to throwing away the PM. But, I didn't. I just stopped taking them for a few months. It got to the point I could recognize the signs of too much E, and I'm just going from there. "Breaks" are good, right? I don't see myself stopping for a while. I'm happy with the size I'm at now, and of course I want to go bigger, but I'm not sure how things will be when they're "really noticeable". Who knows, but I want to at least get to that point. While I do love my shaved legs & house skirts, I'm committed to male-mode in public. I hope everyone finds their peaceful path.
 Reply
 

Users browsing this thread: xenafem, 2 Guest(s)
Loading...